# SDR GTIA2015121201435

- Difficulty date: December 12, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 38,295 hours, 18,112 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: LHTA742
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN MASK STRAP BROKEN.  CONFIRMED DAMAGED. R & R F/O OXYGEN MASK IAW AMM 35-12-41.  OPS CHECK AND LEAK CHECK GOOD.
